UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1181

タイトル: Analytic Discs Attached to Half Spaces of $\Bbb C^n$ and Extension of Holomorphic Functions
著者: Baracco, Luca
Zampieri, Giuseppe
キーワード: analytic discs
holomorphic functions
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 2, Page 317-327
抄録: Let $M$ be a real hypersurface of $\C^n$, $M^+$ a closed half space with boundary $M$, $z_o$ a point of $M$. We prove that the existence of a disc $A$ tangent to $M$ at $z_o$, attached to $M^+$ but not to $M$ (i.e.$\partial A \subset M^+$ but $\partial A \not\subset M$), entails extension of holomorphic functions from the interior of ${M^+}$ to a full neighborhood of $z_o$. This result covers a result in \cite{9}, where the disc $A$ is assumed to lie on one side $M^+$ of $M$. The basic idea, which underlies to the whole paper, is due to A. Tumanov [8] and consists in attaching discs to manifolds with boundary. Further, holomorphic extendability by the aid of tangent discs attached to $M$ and of "defect 0" is a particular case of a general theorem of "wedge extendibility" of CR--functions by A. Tumanov.
URI: http://hdl.handle.net/2261/1181
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080207.pdf117.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください